# SDR USAASB00133

- Difficulty date: May 5, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465115
- Condition: Failed
- Location: Rt Wing
- Part time: 47,158 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IAD - FLT 2755 - ON CLIMB-OUT FROM IAD, THE NR 6 SLAT DID NOT RETRACT WHEN THE FLAPS WERE MOVED TO UP OR ZERO DEGREES.  FLIGHT RETURNED TO FIELD AT IAD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 6 LEADING EDGE SLAT ACTUATOR IN ASSOCIATION WITH MM 27-81-41A.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
